# SDR J7SA2022082600328

- Difficulty date: August 23, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N416FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010033
- Aircraft time: 4,928 hours, 3,252 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, LEFT SIDE COCKPIT WINDOW CRACKED. CREW DECLARED EMERGENCY AND LANDED SAFELY AT KAUS. NO LOSS OF PRESSURIZATION, NO INJURIES, ONE PASSENGER ON BOARD. REPLACED LEFT SIDE COCKPIT WINDOW IAW EMB 550 AMM 56-12-00. LEAK AND OPS CHECK GOOD. THIS IS THE THIRD SUCH INCIDENT WHERE A POST-AD 2022-25-07 HAS FAILED ON A FLEXJET AIRCRAFT, THE OTHER TWO ARE: (1) N430FX PILOT SIDE FAIL 11/24/2021 2350.3 TSN 1460 CSN; (2) N423FX RIGHT SIDE 05/05/2022 3273.4 TSN AND 2060 CSN.
